# SDR CALA0000965

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RADOME TO FUSELAGE SKIN DAMAGED AT FS 37, BL 0.  THE RADOME WAS REMOVED IAW MM 53-51-00 AND THE DAMAGED AREA WAS CUT OUT.  FILLER AND DOUBLER WERE INSTALLED IAW ECRA 5330-02968 AND EA 9-5331-2-A0718.  THE RADOME WAS REINSTALLED IAW MM 53-51-00.
